Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda


Journal: Math. Comp. 27 (1973), 1011-1012
Original Article: Math. Comp. 27 (1973), 1-15.
Original Article: Math. Comp. 27 (1973), 189-192.
Original Article: Math. Comp. 27 (1973), 183-187.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-73-99696-8
PII: S 0025-5718(73)99696-8
Article copyright: © Copyright 1973 American Mathematical Society